Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hair thinning and skin darkening

I am 55 years old and am anxious about thining of hair specially on the top of the head .i dont see much of falling hair on combing.Also there is darkening of the skin of face .
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear XXXX,

Thanks for choosing HCM.,

Here Age is criteria...,

Falling of Hairs are due to Age , decreased the Nutrtion diet..,

So Take good nutrition diet and ..,

Natural vegetables like......Carrots, Milk, Eggs, Chicken liver...,

Darkening of Skin of Face is due to Sun exposure..,

This is called Sun Tanning...,

1) Use....Sun screen lotion...SUNBAN, CETRABEN, ELOVERA...,

2) Scalp application of Minoxidil 1% and Aminexil 1% daily night times...,

3) Tab.Biotin and vit B complex daily for30 days..,

4) Kojic acid and vit C cram on face in night tmes.....ok good luck..,
Answered: Sat, 3 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor